# SDR ASOA2015061113088

- Difficulty date: June 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 29,118 hours, 26,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR STUCK CLOSED ON ARRIVAL.  TOOK MULTABLE ATTEMPTS TO OPEN FROM INSIDE AND OUT.  PERFORMED OPS CHECK OF PAX DOOR IAW AMM 52-11-00.  OPS CHECK GOOD.  NO DEFECTS FOUND AT THIS TIME.
